# SDR GTIA2021012135555

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 21,825 hours, 9,903 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS FOUND ON RUDDER LT SKIN SCREW NR 9.  DAMAGE LENGTH 50MM, WIDTH 35MM, REPAIR CAT A, REF LTPR NRI 5001043365-0010.  REVIEWED LTPR NRI  5001043365-0010.  PERMANENT REPAIR HAS BEEN PERFORMED ON RUDDER LT SHELL SCREW NR 9 STEP 3 STEP 6, IAW AIRBUS A320 SRM 55-41-13-300-025 REV 135.
